<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 345—697
A note on Nevanlinna's five value theorem
Indrajit Lahiri and Rupa Pal
MSC numbers : 30D35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 345—350
Lie ideals in tridiagonal algebra Alg${\mathcal L}_\infty$
Joo Ho Kang
MSC numbers : 47L35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 351—361
Two applications of Lewis' theorem on character degree graphs of solvable groups
Liguo He, Yuanhe Zhao, and Jianxing Bi
MSC numbers : Primary 20C15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 363—366
Finite $p$-groups whose non-central cyclic subgroups have cyclic quotient groups in their centralizers
Lihua Zhang, Jiao Wang, and Haipeng Qu
MSC numbers : 20D15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 367—376
Bertrand curves and Razzaboni surfaces in Minkowski 3-space
Chuanyou Xu, Xifang Cao, and Peng Zhu
MSC numbers : Primary 53B30; Secondary 53A35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 377—394
The distinguishing numbers of merged Johnson graphs
Dongseok Kim, Young Soo Kwon, and Jaeun Lee
MSC numbers : 05C15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 395—408
Cayley-symmetric semigroups
Yongwen Zhu
MSC numbers : 05C25, 20M12, 20M17
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 409—419
Nonlinear differential inclusions of semimonotone and condensing type in Hilbert spaces
Hossein Abedi and Ruhollah Jahanipur
MSC numbers : Primary 34A60; Secondary 49K24, 47H05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 421—438
New Browder and Weyl type Theorems
Mohammed Berkani and Mohammed Kachad
MSC numbers : Primary 47A53, 47A10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 439—452
On polars of mixed complex projection bodies
Lijuan Liu, Wei Wang, and Qingzhong Huang
MSC numbers : 52A40, 52A20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 453—465
Signed a-polynomials of graphs and Poincar\'e polynomials of real toric manifolds
Seunghyun Seo and Heesung Shin
MSC numbers : 05A15, 05C30, 37F20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 467—481
Multidimensional BSDEs with uniformly continuous generators and general time intervals
Shengjun Fan, Yanbin Wang, and Lishun Xiao
MSC numbers : 60H10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 483—504
Some uniform geometrical properties in Banach spaces
Kyugeun Cho and Chongsung Lee
MSC numbers : 46B20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 505—511
On the equation $\phi(5^m-1)=5^n-1$
Bernadette Faye, Florian Luca, and Amadou Tall
MSC numbers : 11D61
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 513—524
Uppers to zero in polynomial rings which are maximal ideals
Gyu Whan Chang
MSC numbers : 13A15, 13B25, 13G05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 525—530
An independent result for attached primes of certain Tor-modules
Pham Huu Khanh
MSC numbers : 13D45, 13E05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 531—540
A note on $w$-Noetherian rings
Shiqi Xing and Fanggui Wang
MSC numbers : 13B02, 13A15, 13E99
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 541—548
Modules satisfying certain chain conditions and their endomorphisms
Fanggui Wang and Hwankoo Kim
MSC numbers : 13A15, 13E05, 13E10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 549—556
On action of Lau algebras on von Neumann algebras
Mohammad Ramezanpour
MSC numbers : 46L65, 46H25, 22D10, 43A07, 22D15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 557—570
Centroid of triangles associated with a curve
Dong-Soo Kim and Dong Seo Kim
MSC numbers : 53A04
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 571—579
Lie triple derivations on factor von Neumann algebras
Lei Liu
MSC numbers : Primary 16W25; Secondary 47B47
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 581—591
Univariate left fractional polynomial high order monotone approximation
George A. Anastassiou
MSC numbers : 26A33, 41A10, 41A17, 41A25, 41A28, 41A29
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 593—601
Some symmetry identities for generalized twisted Bernoulli polynomials twisted by unramified roots of unity
Dae San Kim
MSC numbers : 11B68, 11S80, 05A19
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 603—618
Regularity criteria for the $p$-harmonic and Ostwald-de Waele flows
Jishan Fan, Gen Nakamura, and Yong Zhou
MSC numbers : 35K92, 76A15, 82D40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 619—626
Covariant maps for the Schr{\"o}dinger-Weil representation
Jae-Hyun Yang
MSC numbers : Primary 11F27, 11F50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 627—647
Substitution operators in the spaces of functions of bounded variation $BV_\alpha^2(I)$
Wadie Aziz, Jos\'e Atilio Guerrero, and Nelson Merentes
MSC numbers : Primary 47B33; Secondary 26B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 649—659
Existence and concentration results for Kirchhoff-type Schr\"{o}dinger systems with steep potential well
Dengfeng L\"{u}
MSC numbers : 35J50, 35J10, 35Q60
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 661—677
Some remarks on total curvature of a minimal graph
Andrzej Ganczar
MSC numbers : Primary 30C45, 30C55
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 679—684
On Hyers-Ulam stability of nonlinear differential equations
Jinghao Huang, Soon-Mo Jung, and Yongjin Li
MSC numbers : 34D20, 26D10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 685—697

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd